# SDR SWAA2024110540412

- Difficulty date: September 22, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOCATED BS 500D TO BS 500C AND S-26R AT FWD CARGO COMPARTMENT 2024-596806<[01] REPLACED WEB-INTERCOSTAL LOCATED BS 500D TO BS 500C AND S-26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SHEETS 10 REV. A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  REPLACED WEB-INTERCOSTAL LOCATED BS 500D TO BS 500C AND S-26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SHEETS 10 REV. A. SEE INDIVIDUAL SIGN OFF BELOW.
